# SDR AALA20171214003

- Difficulty date: December 13, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 51,353 hours, 14,637 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. MID FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE. REPLACED MID FLIGHT ATTENDANT FLASHLIGHT PER AMM 25-64-00. OPERATIONS CHECK GOOD.
